Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ruelle's operator theorem and $ g$-measures


Author: Peter Walters
Journal: Trans. Amer. Math. Soc. 214 (1975), 375-387
MSC: Primary 28A65; Secondary 58F15
MathSciNet review: 0412389
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use g-measures to give a proof of a convergence theorem of Ruelle. The method of proof is used to gain information about the ergodic properties of equilibrium states for subshifts of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65, 58F15

Retrieve articles in all journals with MSC: 28A65, 58F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0412389-8
PII: S 0002-9947(1975)0412389-8
Article copyright: © Copyright 1975 American Mathematical Society